# SDR GAIA00260

- Difficulty date: April 27, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT 1760 FROM FWA TO MEM, ON CLIMB-OUT, ENGINE NR 3 FIRE WARNING GROUND DETECTION SYSTEM LIGHT CAME ON.  NR 3 FIRE WARNING DETECTION WAS DEFERRED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
